MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Lot Number M25169L04S01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3/h6: potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Tablo cartridge instructions for use (ifu) warning: if the cartridge does not mate correctly with the tablo hemodialysis console, there is possibility of air entering the extra-corporeal circuit, which may result in patient injury or death.Follow the user manual setup instructions for locking the cartridge on the console front panel.Investigation was performed via log file review.The investigation confirmed that an air in line alarm presented, and the machine operated as intended.There were no console related issues noted in the log file.Although a cartridge leak was reported, it was not able to be determined if the cartridge malfunctioned.A review of production records for this lot/serial number did not note any related manufacturing nonconformances that would contribute to this event.
 
Event or Problem Description
It was reported that there was air in line and blood leak during treatment.Treatment was discontinued, resulting in the loss of two full circuits of blood.A third cartridge from a different lot number was used with no issues observed.The patient subsequently received a double dose of epogen the following week per physician direction, then resumed the normal dose after hemoglobin dropped by one point.

Brand Name
TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
dinamarie stefani
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key23403978
Report Number3010355846-2025-00013
Device Sequence Number15632763
Product Code KDI
UDI-Device Identifier10850001011270
UDI-Public(01)10850001011270(10)261231(17)M25169L04S01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot NumberM25169L04S01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale